Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

REPLY

Posted by barbara m on 1/23/02 at 21:34 (071065)

I HAD PYSCIAL THERP. ,I HAD 2 SHOTS THAT MADE MY SUGAR REAL HIGH ALSO I WAS IN A CAST FOR 10 WEEKS , I USED ICE&I DID EXERCISE W/ TOWEL.I BOUGHT A NIGHT SPLINT AND USED EVERY NIGHT FOR ABOUT 1 YEAR.

Re: REPLY

Carmen H on 1/24/02 at 09:36 (071104)

Barbara~
I am not a doctor but I am curious about what type of shot brought up your blood sugar? Was the shot in your foot?

Re: REPLY

barbara m on 1/24/02 at 09:41 (071107)

the shot was directly in the side of my foot it was coritzone

Re: REPLY

Carmen H on 1/24/02 at 09:36 (071104)

Barbara~
I am not a doctor but I am curious about what type of shot brought up your blood sugar? Was the shot in your foot?

Re: REPLY

barbara m on 1/24/02 at 09:41 (071107)

the shot was directly in the side of my foot it was coritzone